# SDR SWIA200413112

- Difficulty date: April 3, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 20,580 hours, 18,986 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR/FLAP ANNUNCIATED AT FL330.  WHITE BAR WENT FROM FLAPS 2 DEGREES - 3 DEGREES - 6 DEGREES - 8 DEGREES.  FLIGHT CONTROL PAGE SHOWS FLAPS 10 DEGREES LEFT, 0 DEGREES RIGHT - NO ADVERSE HANDING CHARACTERISTICS.  REMOVED AND REPLACED FLAP POSITION INDICATOR AS REQ.  OPS CHECK GOOD IAW MM 27-55-01.
